# SDR AALA20071255

- Difficulty date: July 6, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 23240
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FIRST CLASS GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
